MathSciNet Relay Station
MathSciNet bibliographic data
MR2855289 26A51 (39B62 46C15)
Angulo, Hiliana; Giménez, José; Moros, Ana Milena; Nikodem, Kazimierz On strongly $h$-convex functions. Ann. Funct. Anal. 2 (2011), no. 2, 85–91.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement